# SDR 2008UALA05681

- Difficulty date: September 10, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 68,878 hours, 11,301 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Feeder Cable
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING BESIDE 10FG WON'T COME ON DURING EMERGENCY LIGHT TEST.  CABLE REPAIRED USING SPLICE CRIMPER METHOD. IT NOW OPS SATISFACTORY.
